Analytic solutions of some linear systems of functional-differential equations in a neighborhood of a regular singular point
Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2191-2193
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_12_a21,
author = {V. B. Cherepennikov},
title = {Analytic solutions of some linear systems of functional-differential equations in a neighborhood of a regular singular point},
journal = {Differencialʹnye uravneni\^a},
pages = {2191--2193},
year = {1994},
volume = {30},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_12_a21/}
}
TY - JOUR AU - V. B. Cherepennikov TI - Analytic solutions of some linear systems of functional-differential equations in a neighborhood of a regular singular point JO - Differencialʹnye uravneniâ PY - 1994 SP - 2191 EP - 2193 VL - 30 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_12_a21/ LA - ru ID - DE_1994_30_12_a21 ER -
%0 Journal Article %A V. B. Cherepennikov %T Analytic solutions of some linear systems of functional-differential equations in a neighborhood of a regular singular point %J Differencialʹnye uravneniâ %D 1994 %P 2191-2193 %V 30 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1994_30_12_a21/ %G ru %F DE_1994_30_12_a21
V. B. Cherepennikov. Analytic solutions of some linear systems of functional-differential equations in a neighborhood of a regular singular point. Differencialʹnye uravneniâ, Tome 30 (1994) no. 12, pp. 2191-2193. http://geodesic.mathdoc.fr/item/DE_1994_30_12_a21/